# SDR AALA202105252096

- Difficulty date: May 1, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 22,364 hours, 8,744 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161800000
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 251DG CRACKED. REPLACED FLOOR PANEL PER EA 327626 AND IRM 9701 REV K.
